Structure theorems for commutative Hjelmslev rings with nilpotent radicals

C. R. Math. Rep. Acad. Sci. Canada Vol. 6 (3) 1984, pp. 123–128
(Received: 1984-02-06 )

J.W. Lorimer

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Structure theorems for commutative Hjelmslev rings with nilpotent radicals

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.